# SDR FDEA201311212843

- Difficulty date: November 21, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32157
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UNDER SHORING, THERE ARE SMALL SCRATCHES BETWEEN BS 200 - 215 FROM STRINGER 26RT TO 26LT.  SCRATCHED FUSELAGE SKIN REPAIRED AS PER EAF-5330-T0304173 PART 1. REPAIR IS MAJOR.
